zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Necessary optimality conditions for differential-difference inclusions with state constraints. (English) Zbl 1124.49018
Summary: We consider the Mayer optimal control problem with dynamics given by a nonconvex differential-difference inclusion, whose trajectories are constrained to a closed set. Necessary optimality conditions in the form of the maximum principle are obtained.

MSC:
49K24Optimal control problems with differential inclusions (nec./ suff.) (MSC2000)
49K30Optimal solutions belonging to restricted classes
WorldCat.org
Full Text: DOI
References:
[1] Aubin, J. P.; Frankowska, H.: Set-valued analysis. (1990) · Zbl 0713.49021
[2] Borwein, J.: Weak tangent cones and optimization in a Banach space. SIAM J. Control optim. 3, 512-522 (1978) · Zbl 0383.90109
[3] Cernea, A.: Conditions nécessaires d’optimalité pour LES solutions d’une inclusion differentielle avec contraintes d’état. Bull. acad. Polon. sci. Math. 43, 169-173 (1995)
[4] Cernea, A.: Necessary optimality conditions for a class of differential inclusions with state constraints. Rev. roumaine math. Pures appl. 47, 295-304 (2002) · Zbl 1094.49021
[5] Cernea, A.: Second-order necessary conditions for differential -- difference inclusions. Nonlinear anal. 62, 963-974 (2005) · Zbl 1114.49022
[6] Cernea, A.: Derived cones to reachable sets of differential -- difference inclusions. Nonlinear anal. Forum 11, 1-13 (2006) · Zbl 1131.34047
[7] Cernea, A.; Frankowska, H.: A connection between the maximum principle and dynamic programming for constrained control problems. SIAM J. Control optim. 44, 673-703 (2005) · Zbl 1085.49032
[8] Cernea, A.; Georgescu, C.: Controllability and extremality for differential -- difference inclusions. Comm. appl. Nonlinear anal. 14, 1-12 (2007) · Zbl 1136.34060
[9] Clarke, F. H.; Watkins, G. G.: Necessary conditions, controllability and the value function for differential -- difference inclusions. Nonlinear anal. 10, 1155-1179 (1986) · Zbl 0609.49013
[10] Frankowska, H.: The maximum principle for an optimal solution to a differential inclusion with end points constraints. SIAM J. Control optim. 25, 145-157 (1987) · Zbl 0614.49017
[11] Frankowska, H.: Contingent cones to reachable sets of control systems. SIAM J. Control optim. 27, 170-198 (1989) · Zbl 0671.49030
[12] Minchenko, L. I.: Necessary optimality conditions for differential -- difference inclusions. Nonlinear anal. 35, 307-322 (1999) · Zbl 0926.49015
[13] Minchenko, L. I.; Teslyuk, V. N.: On controllability of convex processes with delay. J. optim. Theory appl. 74, 191-197 (1992) · Zbl 0827.49015
[14] Minchenko, L. I.; Teslyuk, V. N.: Local controllability of generalized delay differential equations. Differ. equ. 32, 1630-1636 (1996) · Zbl 0882.49006
[15] Minchenko, L. I.; Volosevich, A. A.: Value function and necessary conditions in optimal control problems for differential -- difference inclusions. Nonlinear anal. 53, 407-424 (2003) · Zbl 1030.49024
[16] ş Mirică, T.: New proof and some generalizations of the minimum principle in optimal control. J. optim. Theory appl. 74, 487-508 (1992) · Zbl 0795.49013
[17] Mordukhovich, B. S.: Optimal control of difference, differential and differential -- difference inclusions. J. math. Sci. 100, 2613-2632 (2000)
[18] Mordukhovich, B. S.; Trubnik, R.: Stability of discrete approximations and necessary optimality conditions for delay -- differential inclusions. Ann. oper. Res. 101, 149-170 (2001) · Zbl 1006.49016
[19] Mordukhovich, B. S.; Wang, L.: Optimal control of neutral functional -- differential inclusions. SIAM J. Control optim. 43, 111-136 (2004) · Zbl 1070.49016
[20] Mordukhovich, B. S.; Wang, L.: Optimal control of delay systems with differential and algebraic dynamic constraints. ESAIM control optim. Calc. var. 11, 285-309 (2005) · Zbl 1081.49017